City Research Online

Items where Schools and Departments is "Mathematics" and Year is 2018

Up a level
Group by: Authors | Type | No Grouping
Number of items: 48.

Article

Abrar, A. A. & Silvers, L. J. ORCID: 0000-0003-0619-6756 (2018). The effect of time-dependent γ-pumping on buoyant magnetic structures. Geophysical and Astrophysical Fluid Dynamics, 112(6), pp. 414-430. doi: 10.1080/03091929.2018.1537396

Alessandretti, L., Lehmann, S. & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2018). Understanding the interplay between social and spatial behaviour. EPJ Data Science, 7(1), article number 36. doi: 10.1140/epjds/s13688-018-0164-6

Alessandretti, L., ElBahrawy, A., Aiello, L. M. & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2018). Machine Learning the Cryptocurrency Market. Complexity, 2018, pp. 1-16. doi: 10.1155/2018/8983590

Alessandretti, L., Lehmann, S. & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2018). Understanding the interplay between social and spatial behaviour. EPJ Data Science, 7(1), article number 36. doi: 10.1140/epjds/s13688-018-0164-6

Alessandretti, L., Sapiezynski, P., Lehmann, S. & Baronchelli, A. (2018). Evidence for a Conserved Quantity in Human Mobility. Nature Human Behaviour, 2(7), pp. 485-491. doi: 10.1038/s41562-018-0364-x

Altman, R., He, Y. ORCID: 0000-0002-0787-8380, Jejjala, V. & Nelson, B. D. (2018). New large volume Calabi-Yau threefolds. Physical Review D, 97(4), article number 046003. doi: 10.1103/physrevd.97.046003

Amato, R., Lacasa, L., Díaz-Guilera, A. & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2018). The dynamics of norm change in the cultural evolution of language. Proceedings of the National Academy of Sciences, 115(33), pp. 8260-8265. doi: 10.1073/pnas.1721059115

Argasinski, K. & Broom, M. ORCID: 0000-0002-1698-5495 (2018). Interaction rates, vital rates, background fitness and replicator dynamics: how to embed evolutionary game structure into realistic population dynamics. Theory in Biosciences - Theorie in den Biowissenschaften, 137(1), pp. 33-50. doi: 10.1007/s12064-017-0257-y

Baronchelli, A. (2018). The Emergence of Consensus: a primer. Royal Society Open Science, 5(2), article number 172189. doi: 10.1098/rsos.172189

Bastos, M. T. ORCID: 0000-0003-0480-1078, Mercea, D. ORCID: 0000-0003-3762-2404 & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2018). The Geographic Embedding of Online Echo Chambers: Evidence from the Brexit Campaign. PLoS ONE, 13(11), article number e0206841. doi: 10.1371/journal.pone.0206841

Bombardelli, D., Stefanski, B. & Torrielli, A. (2018). The low-energy limit of AdS(3)/CFT2 and its TBA. Journal of High Energy Physics, 2018(10), article number 177. doi: 10.1007/jhep10(2018)177

Bond, R. L., He, Y-H. ORCID: 0000-0002-0787-8380 & Ormerod, T. C. (2018). A quantum framework for likelihood ratios. International Journal of Quantum Information, 16(01), article number 1850002. doi: 10.1142/s0219749918500028

Bourjaily, J. L., He, Y. ORCID: 0000-0002-0787-8380, McLeod, A. J. , von Hippel, M. & Wilhelm, M. (2018). Traintracks through Calabi-Yau Manifolds: Scattering Amplitudes beyond Elliptic Polylogarithms. Physical Review Letter, 121(7), article number 071603. doi: 10.1103/physrevlett.121.071603

Bull, K., He, Y. ORCID: 0000-0002-0787-8380, Jejjala, V. & Mishra, C. (2018). Machine learning CICY threefolds. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 785, pp. 65-72. doi: 10.1016/j.physletb.2018.08.008

Castro Alvaredo, O. ORCID: 0000-0003-1876-7341, De Fazio, C., Doyon, B. & Szécsényi, I. M. (2018). Entanglement Content of Quasiparticle Excitations. Physical Review Letters, 121(17), article number 170602. doi: 10.1103/physrevlett.121.170602

Castro Alvaredo, O. ORCID: 0000-0003-1876-7341, Doyon, B. & Fioravanti, D. (2018). Conical twist fields and null polygonal Wilson loops. Nuclear Physics B, 931, pp. 146-178. doi: 10.1016/j.nuclphysb.2018.04.002

Castro-Alvaredo, O. ORCID: 0000-0003-1876-7341, Fazio, C. D., Doyon, B. & Szécsényi, I. M. (2018). Entanglement Content of Quantum Particle Excitations I. Free Field Theory. Journal of High Energy Physics, 2018(10), pp. 1-53. doi: 10.1007/jhep10(2018)039

Centola, D., Becker, J., Brackbill, D. & Baronchelli, A. ORCID: 0000-0002-0255-0829 (2018). Experimental evidence for tipping points in social convention. Science, 360(6393), pp. 1116-1119. doi: 10.1126/science.aas8827

Chuang, J. & Lazarev, A. (2018). On the perturbation algebra. Journal of Algebra, 519, pp. 130-148. doi: 10.1016/j.jalgebra.2018.10.032

Chuang, J., Lazarev, A. & Braun, C. (2018). Derived localisation of algebras and modules. Advances in Mathematics, 328, pp. 555-622. doi: 10.1016/j.aim.2018.02.004

Cox, A. ORCID: 0000-0001-9799-3122 & Bowman, C. (2018). Modular decomposition numbers of cyclotomic Hecke and diagrammatic Cherednik algebras: a path theoretic approach. Forum of Mathematics, Sigma, 6(E11), article number e11. doi: 10.1017/fms.2018.9

Eisele, F. ORCID: 0000-0001-8267-2094, Janssens, G. & Raedschelders, T. (2018). A reduction theorem for tau -rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. doi: 10.1007/s00209-018-2067-4

Eisele, F. ORCID: 0000-0001-8267-2094 & Margolis, L. (2018). A counterexample to the first Zassenhaus conjecture. Adavances in Mathematics, 339, pp. 599-641. doi: 10.1016/j.aim.2018.10.004

Fring, A., Dey, S. & Hussin, V. (2018). A squeezed review on coherent states and nonclassicality for non-Hermitian systems with minimal length. Springer Proceedings in Physics,, 205, pp. 209-242. doi: 10.1007/978-3-319-76732-1

Fring, A. ORCID: 0000-0002-7896-7161 & Frith, T. (2018). Quasi-exactly solvable quantum systems with explicitly time-dependent Hamiltonians. Physics Letters A, 383(2-3), pp. 158-163. doi: 10.1016/j.physleta.2018.10.043

Fring, A. ORCID: 0000-0002-7896-7161 & Frith, T. (2018). Solvable two-dimensional time-dependent non-Hermitian quantum systems with infinite dimensional Hilbert space in the broken PT-regime. Journal of Physics A: Mathematical and General, 51(26), article number 265301. doi: 10.1088/1751-8121/aac57b

Hadjichrysanthou, C., Broom, M. ORCID: 0000-0002-1698-5495 & Rychtar, J. (2018). Models of kleptoparasitism on networks: the effect of population structure on food stealing behaviour. Journal of Mathematical Biology, 76(6), pp. 1465-1488. doi: 10.1007/s00285-017-1177-7

He, Y-H. ORCID: 0000-0002-0787-8380, Huang, Z., Probst, M. & Read, J. (2018). Yang-Mills theory and the ABC conjecture. International Journal of Modern Physics A, 33(13), article number 1850053. doi: 10.1142/s0217751x18500537

He, Y-H. ORCID: 0000-0002-0787-8380, Seong, R-K. & Yau, S-T. (2018). Calabi-Yau Volumes and Reflexive Polytopes. Communications in Mathematical Physics, 361(1), pp. 155-204. doi: 10.1007/s00220-018-3128-6

He, Yang-Hui ORCID: 0000-0002-0787-8380 (2018). Quiver Gauge Theories: Finitude and Trichotomoty. Mathematics, 6(12), article number 291. doi: 10.3390/math6120291

Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2018). Dade’s ordinary conjecture implies the Alperin–McKay conjecture. Archiv der Mathematik, 112(1), pp. 19-25. doi: 10.1007/s00013-018-1230-9

Lee, D. (2018). Documenting Performance and Contemporary Data Models: Positioning Performance within FRBR and LRM. Proceedings from the Document Academy, 5(1), doi: 10.35492/docam/5/1/2

Linckelmann, M. (2018). Integrable derivations and stable equivalences of Morita type. Proceedings of the Edinburgh Mathematical Society, 61(2), pp. 343-362. doi: 10.1017/s0013091517000098

Linckelmann, M. (2018). The dominant dimension of cohomological Mackey functors. Journal of Algebra and its Applications, 17(12), article number 1850228. doi: 10.1142/s0219498818502286

Linckelmann, M. (2018). A note on the depth of a source algebra over its defect group. International Electronic Journal of Algebra, 24, pp. 68-72. doi: 10.24330/ieja.440216

Linckelmann, M. & Degrassi, L. R. Y. (2018). Block algebras with HH1 a simple Lie algebra. Quarterly Journal of Mathematics, 69(4), pp. 1123-1128. doi: 10.1093/qmath/hay017

Nandakumar, V., Rosso, D. & Saunders, N. ORCID: 0000-0001-9149-6141 (2018). Irreducible components of exotic Springer fibres. Journal of the London Mathematical Society, 98(3), pp. 609-637. doi: 10.1112/jlms.12152

Pattni, K., Broom, M. ORCID: 0000-0002-1698-5495 & Rychtar, J. (2018). Evolving multiplayer networks: Modelling the evolution of cooperation in a mobile population. Discrete & Continuous Dynamical Systems - B, 23(5), pp. 1975-2004. doi: 10.3934/dcdsb.2018191

Spencer, R. & Broom, M. (2018). A game-theoretical model of kleptoparasitic behavior in an urban gull (Laridae) population. Behavioral Ecology, 29(1), pp. 60-78. doi: 10.1093/beheco/arx125

Stefanski, B. & Ohlsson Sax, O. (2018). Closed Strings and Moduli in AdS3/CFT2. Journal of High Energy Physics, 2018(5), article number 101. doi: 10.1007/jhep05(2018)101

Vidunas, R. & He, Y. ORCID: 0000-0002-0787-8380 (2018). Composite genus one Belyi maps. Indagationes Mathematicae, 29(3), pp. 916-947. doi: 10.1016/j.indag.2018.02.001

Book Section

Broom, M. ORCID: 0000-0002-1698-5495 & Krivan, V. (2018). Biology and evolutionary games. In: Basar, T. & Zaccour, G. (Eds.), Handbook of Dynamic Game Theory. (pp. 1039-1077). Germany: Springer.

Conference or Workshop Item

Kessar, R. ORCID: 0000-0002-1893-4237 & Linckelmann, M. (2018). Descent of Equivalences and Character Bijections. In: Geometric and Topological Aspects of the Representation Theory of Finite Groups, PSSW 2016. PIMS Summer School and Workshop, 27 July - 5 August 2016, Vancouver, BC, Canada. doi: 10.1007/978-3-319-94033-5_7

Kisha, W., Riley, P. H. ORCID: 0000-0002-1580-7689 & Hann, D. (2018). Development of a low-cost, electricity-generating Rankine cycle, alcohol-fuelled cooking stove for rural communities. Paper presented at the 8th Heat Powered Cycles Conference, 16 - 19 September 2018, University of Bayreuth, Germany.

Kisha, W., Riley, P. H. ORCID: 0000-0002-1580-7689, McKechinie, J. & Hann, D. (2018). The Influence of Heat Input Ratio on Electrical Power Output of a Dual-Core Travelling-Wave Thermoacoustic Engine. Paper presented at the 8th Heat Powered Cycles Conference, 16 - 19 September 2018, University of Bayreuth, Germany.

Linckelmann, M. (2018). On Automorphisms and Focal Subgroups of Blocks. In: Geometric and Topological Aspects of the Representation Theory of Finite Groups. PSSW 2016. PIMS Summer School and Workshop 2016, 27 July - 5 August 2016, Vancouver, BC, Canada. doi: 10.1007/978-3-319-94033-5_9

Thesis

Alessandretti, L. (2018). Individual mobility in context: from high resolution trajectories to social behaviour. (Unpublished Doctoral thesis, City, University of London)

Xiao, Y. (2018). Quivers, tilings and branes. (Unpublished Doctoral thesis, City, University of London)

This list was generated on Wed Jul 24 02:45:11 2024 UTC.